<< Previous Issue Journal of the Korean Mathematical Society (Vol. 27, No. 2) Next Issue >>
J. Korean Math. Soc. 1990 Vol. 27, No. 2, 137—280
Evaluation formulas for conditional abstract Wiener integrals II
Dong Myung Chung and Soon Ja Kang
J. Korean Math. Soc. 1990 Vol. 27, No. 2, 137—144
On a certain class of univalent functions
M. K. Aouf, S. Owa, and M. Obradovic
J. Korean Math. Soc. 1990 Vol. 27, No. 2, 145—155
Semi-invariant submanifolds with harmonic curvature
U Hang Ki, Soon Ja Kim, Sung Baik Lee, and In Yeong Yoo
J. Korean Math. Soc. 1990 Vol. 27, No. 2, 157—166
Transverse fields preserving the transverse Ricci field of a foliation
Jeong Hyeong Park and Shinsuke Yorozu
J. Korean Math. Soc. 1990 Vol. 27, No. 2, 167—175
Exact $G$-sequences and relative $G$-pairs
Moo Ha Woo and Kee Young Lee
J. Korean Math. Soc. 1990 Vol. 27, No. 2, 177—184
Fixed points of condensing inward multifunctions
Sehie Park
J. Korean Math. Soc. 1990 Vol. 27, No. 2, 185—192
Homogeneous polynomials satisfying Cauchy integral equalities
Jun Soo Choa and Hong Oh Kim
J. Korean Math. Soc. 1990 Vol. 27, No. 2, 193—202
The role of the generalized evaluation subgroups in the fixed point theory
Jae-Ryong Kim
J. Korean Math. Soc. 1990 Vol. 27, No. 2, 203—210
Continuous and linear selections for the metric projection
Sung Ho Park
J. Korean Math. Soc. 1990 Vol. 27, No. 2, 211—221
A matrix representation of posets and its applications
Min Surp Rhee
J. Korean Math. Soc. 1990 Vol. 27, No. 2, 223—230
Kaehlerian manifolds with a quasi-umbilical hypersurface at each point
In Bae Kim and Jong Taek Cho
J. Korean Math. Soc. 1990 Vol. 27, No. 2, 231—237
On nonlinear filtering problem for an oblique reflecting brownian motion
Jai Heui Kim, Ki Sik Ha, and Dong Gun Park
J. Korean Math. Soc. 1990 Vol. 27, No. 2, 239—244
Recurrence in dynamical systems
Sung Kyu Choi, Chinku Chu, and Jong Suh Park
J. Korean Math. Soc. 1990 Vol. 27, No. 2, 245—253
Asymptotic properties of Levy flows
Hiroshi Kunita and Jae Pill Oh
J. Korean Math. Soc. 1990 Vol. 27, No. 2, 255—280

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd